The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1105 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 3, 1990, pp. 277–288
DOI: 10.4171/ZAA/400

Published online: 1990-06-30

Monotonicity Properties of Oscillatory Solutions of Second Order Differential Equations

Erich Müller-Pfeiffer[1]

(1) Pädagogische Hochschule, Erfurt, Germany

It is proved in what way monotonicity properties of the coefficients of ordinary second order differential equations are transmitted to oscillatory solutions $u$ of such equations. For instance, there are statements on the distances of the zeros of $u$, $u’$, and $u$ and $u’$ mutually.

No keywords available for this article.

Müller-Pfeiffer Erich: Monotonicity Properties of Oscillatory Solutions of Second Order Differential Equations. Z. Anal. Anwend. 9 (1990), 277-288. doi: 10.4171/ZAA/400